# SDR DALA2025061304490

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 80,336 hours, 32,593 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 CABIN FLIGHT ATTENDANTS & PASSENGER O2 MASK DEPLOYMENT ISSUES. 1- FORWARD LAV O2 MASK DEPLOYED BUT HAD SECURITY TAPE ON MASK DOOR. 2- SEAT 18R O2 MASK HOSE BROKE OFF AT MASK AND GENERATOR DID NOT ACTIVATE. 3- SEAT 20L MASK HOSE TANGLED UP. 4- SEAT 23L 1 EACH O2 MASK HOSE IS TOO SHORT. 5- SEAT 35R MASK & HOSE TANGLED UP. 6- L2 DOOR MASK HOSE DISCONNECTED MASK ON FLOOR 7- LT AFT FLT ATTD SEAT HOSE AND MASK DISCONNECTED 8- RT AFT FLT SEAT HOSE & MASK DISCONNECTED 9-LH AFT LAV MIRROR OPENED WITH O2 DOOR OPEN MASK TANGLED UNABLE TO OPEN LAV ENTRY DOOR. CORRECTIVE ACTION: WRITE-UP 1-9 WERE REPAIRED OR REPLACED IAW B757 AMM 35-21-04 AND TASK CARD 4613-4990
